# SDR AALA20160511007

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 11,764 hours, 4,681 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 18173812
- Part serial: 4276
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  APPROACH TE RAILING EDGE FLAPS STUCK AT 25 DEGREES.  APPROACH ABORTED.  ACCOMPLISHED GO AROUND.  PERFORMED FSEU BITE IAW AMM 27-51-00.  FOUND TE FLAP, SENSOR R T FAULTED, MSG 7-52260.  R & R IAW AMM 27-58-01.  ACCOMPLISHED FSEU BITE WITH NO FAULTS OR MSGS FOUND.  FLAP SYS OPERATION CHECKS NORMAL.
